# SDR P5CA2014121000058

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 4,730 hours, 1,280 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 893501
- Part serial: A34342
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, DURING FLAP RETRACTION FROM 1 TO 0, GOT EICAS L/E SLAT ASYM.  PERFORMED QRH PROCEDURE AND RETURNED TO DEPARTURE.  ACCOMPLISHED FIM TASK 27-81, FT 809.  FOUND NR 11 SLAT INBD SENSOR FAIL. REPLACED NR 11 INBD SLAT SENSOR IAW AMM 27-88-01-902-001. ALL OPS AND INDICATIONS NOW GOOD.
